# SDR AALA202101069006

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON LEFT HORIZONTAL STABILIZER (1 EA).  REPLACED HINGE ARM END FITTING NUMBER 5 ELEVATOR ON LEFT HORIZONTAL STABILIZER, PER AMM 55-16-42-400-001-A.
